| Model Number |
VTICM512.6 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4-a6:unk.Work order search: no similar complaints within associated lots were found.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vticm512.6 implantable collamer lens of -8.5/1.0/14 (sphere/cylinder/axis) was implanted into the patient's left eye (os).A lens removal is planned due to low vault.Cause of the event is unknown.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
D6a: 07/16/2024.Claim# (b)(4).
Additional Manufacturer Narrative
D6b: (b)(6) 2024.B5: the lens was intraoperatively removed and replaced for a longer length lens.The problem was resolved.Reportedly, "all good low vault is still existing.Patient will be monitored." there are multiple medical device reports associated with this patient.This report is 1 of 4 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency." manufacturer narrative: secondary surgical intervention to remove and replace the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).